# SDR R61A2024091000398

- Difficulty date: August 26, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 42,149 hours, 31,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17085474001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - ADDITIONAL CORROSION FOUND LH SIDE OF BAGGAGE SUPPORT LOCATED BETWEEN 29L 29R FR 84.  REMOVED AND REPLACED LH SIDE BAGGAGE SUPPORT LOCATED BETWEEN STGR 29L-29R AT FR 84. REF EMB SRM 51-40-08. RESTORED SURFACE PROTECTION.  REF SRM 51-23-06 AND CIC PER CPM 51--25-00
